# SDR DALA2014062303719

- Difficulty date: June 21, 2014
- Submitted: June 23, 2014
- Operation: Air carrier
- Aircraft: N3755D
- Make and model: Boeing 737832
- Aircraft serial: 29627
- Aircraft time: 43,281 hours, 15,934 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TESTING FOUND EMERGENCY LIGHTS SEVERAL BATTERY PACKS FAILED TEST.  MAINTENANCE, R & R BATTERY PACKS IAW AMM 33-51-06. OPS TEST OK.
